# SDR ABXA060061

- Difficulty date: January 12, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: 591013073
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LEFT DOOR JAMB CORNER REPAIR DOUBLER CRACKED.  REMOVED AND REPLACED DOUBLER IAW DC9 SRM.
